# SDR ABXA9600062

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5612142101
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED FRAME AND GUSSET CRACKED AND CORRODED AT STATION 1700 AT LONGERON 21L.  REPAIRED CRACKED AND CORRODED FRAMES AND GUSSETS AT LONGERON 21L, STATION 1700 IAW ABX REA D853-12697MR.
